# SDR ASAA2018082065775

- Difficulty date: July 26, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 44,900 hours, 13,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541013
- Condition: Corroded
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR SUPPORT,  LBL 12, BETWEEN BS 312 TO 328 WAS CORRODED ON THE UPPER FLANGE.  ACFT GROUNDED.  REMOVED THE CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-51-1A-1.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02-0G.
